MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RESERVOIR UNITIZED
Catalog Number 823148
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Headache (1880); Vomiting (2144); Ambulation or Postural Difficulties (2544)
Date of Event 04/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that a hakim valve/chpv rt ang reservoir unitized (id (b)(6)) was implanted via right ventricular peritoneal (vp) shunt on (b)(6) 2023, due to hydrocephalus.A shunt blockage was observed as the patient experienced headache, vomiting, gait imbalance, and urinary incontinence for a week.As a result, shunt revision was performed on (b)(6) 2024.The physician was unable to discern an obvious reason for the shunt malfunction but presumed it was a blocked valve possible caused by micro-debris.It was later reported that the causality for the reported events was not assessable due to lack of information on co-suspect drugs, concomitant medications, complete medical history and relevant lab investigations.However, concurrent condition hydrocephalus could be confounding for the events vomiting, headache, gait disturbance and urinary incontinence.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.Additional health effect - clinical code 1: e232402.
 
Additional Manufacturer Narrative
The hakim valve/chpv rt ang reservoir unitized (id 823148) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has been provided; device history record (dhr) was reviewed, and no anomalies related to the reported event were found.A possible root cause for the reported issue could be due to biological debris and protein build up interfering with the device.However, it was not possible to confirm and identify the root cause of this assumption as the product was not returned for investigation.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CHPV RT ANG RESERVOIR UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19273784
Report Number3013886523-2024-00133
Device Sequence Number7494998
Product Code JXG
UDI-Device Identifier10381780534563
UDI-Public10381780534563
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823148
Device Lot Number7075991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale